# SDR GTIA9901011

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Misaligned
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MHV - VERTICAL CENTER PANEL UPPER P/N 9911940-403 WHICH WAS REPLACED ON W/C NO062 HAS ATTACHING HOLES MISALIGNING WITH MATING HOLES ON VERT STRUT.  PER ENG DWG NR 9909001 INSTALLATION COMPLETE PARTS FAB ON W/C A092-B10-N067 BRACKETS, CHANNELS, STRAPS ALL INSTALLED COMPLETE PER DC9 SRM 51-30-0 BANNONS FAIRING INSTALLED COMPLETE PER DC9 MM 55-10-0 AND PANEL 3521 ADN 3622.  (M)
